MAUDE Adverse Event Report: PENUMBRA, INC. INDIGO SYSTEM LIGHTNING 12; QEW

PENUMBRA, INC. INDIGO SYSTEM LIGHTNING 12; QEW
Model Number LITNG12HTORQ100-A
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, an investigation cannot be performed.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
 
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the pulmonary artery using a lighting aspiration tubing (lightning) and indigo system aspiration catheter 12 (cat12).During the procedure, the lightning unit illuminated a yellow indicator light when turned on.The lightning unit was then reset to get a green indicator light.Subsequently, a few seconds after suction thrombectomy in the patient, the lightning unit turned to a solid red indicator light and stopped working.To troubleshoot, the hospital staff powered the lightning on and off multiple times, and the indicator light remained solid red.Therefore, the lightning was removed.The procedure was completed using a new lightning and the same cat12.There was no report of an adverse effect to the patient.

Brand Name
INDIGO SYSTEM LIGHTNING 12
Common Device Name
QEW
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key11149951
Report Number3005168196-2021-00061
Device Sequence Number3472183
Product Code QEW
UDI-Device Identifier00815948022553
UDI-Public00815948022553
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2023
Device Model NumberLITNG12HTORQ100-A
Device Catalogue NumberLITNG12HTORQ100
Device Lot NumberF100467
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2020
Initial Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Date Report Sent to FDA01/01/2005